... this medication?
Constipation is one of the side effects of this medication. You are on a very low dose. Could you advise why you are taking this medication? If it's for high blood pressure, you cannot stop taking it, and should call your doctor for further advice. There are meds you can take to alleviate the constipation, but not without your doctor's ok.
- Hydrochlorothiazide Information for Consumers
- Hydrochlorothiazide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hydrochlorothiazide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Jun 2012 • 3 answers
Posted 6 Aug 2013 • 5 answers
Posted 7 Nov 2015 • 0 answers
High Blood Pressure - I've been having problems with HBP, it's at an average of 180/95+. I'm taking?
Posted 16 Sep 2017 • 1 answer
I am taking amlodipine and my feet ankles and legs keep swelling... can I just stop taking this med?
Posted 8 days ago • 3 answers